# SDR QXEA200400885

- Difficulty date: December 13, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION AROUND NUMEROUS BOLT HOLES, LEFT HAND WING, BETWEEN STATION YW 155.2-173.2.  REPAIRED IAW HORIZON AIR EA 6-57-268 AND RD 8/4-57-399.
